# SDR ANCF2016012201

- Difficulty date: January 22, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N724AV
- Make and model: Airbus A320-214
- Aircraft serial: 6153
- Aircraft time: 4,173,145 hours, 3,451 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, ONCE ENG 2 WASTER SWITCH WAS ELEC TO ON ENG 1.  FAIL ON ECAM CAME PROCEDURE WERE DONE ENG DAMAGE WAS SUSPECTED DUE TO EN NR 1 OIL PRESS AT 0 ENG 1.  FIRE PUSH BUTTON WAS PUSHED.  IAW TSM 72-00-00-810-806A WAS ACCOMPLISHED STEP 3A FADEC TES WITH ENG MOTORING & NON MOTORING WERE SATISFACTORY AMM 73-29-00-710-040 & CONTINUE WITH STEP 4B.  CHECK THE CORRECT OPERATION OF THE LOW PRESS FUEL SHUT OFF SATISFACTORY AMM 28-24-00-720- 001.  IAW TSM 72-00-00-810- 806-A WAS ACCOMPLISHED 4B TO 4BB NO DAMAGE FOUND.  IAW TSM 72-00-00-810-806-A ITEM 4 B 4.  BORESCOPE INSPECTION OF HIGH PRESS COMPRESSOR WAS PERFORMED.  NO DAMAGE FOUND, NDT REPORT.  P600816 SEE LOG PAGE P5474999-1 IAW SM 72-00-00-810-806-A.  AITURE OF ENG 1 ITEM 4 B 4 WAS PERFORMED SEE NDT REPORTS GLL 0043-16GLL0044-16, GLL0046-16, GLL0047-16 & GLL0045-16 NO DISCREPANCIES WERE FOUND.  IAW TSM 72-00-00-810-806-A ENG 1 ITEM 4 8 4 7 THE HMU WAS REPLACED.  IAW AMM 71-00-00-710-003B ENG AUTOMATIC STAR WAS ACCOMPLISHED WITH RESULTS SATISFACTORINESS, THE FAULT ENG NR 1 FAILED DON'T SHOW ON ECAM.
